Benoît Cadorel Homepage


I am maître de conférences (assistant professor) at the Institut Élie Cartan de Lorraine at Nancy (France). I am attached to the geometry team.

I am also a member of the ANR Karmapolis project.

I am interested in questions related to hyperbolicity of complex manifolds, mainly by metric approaches permitting to exhibit positivity properties of the canonical and cotangent bundles of these manifolds.

Keywords: Complex hyperbolicity. Green-Griffiths-Lang conjecture. Symmetric differentials. Jet differentials. Bounded symmetric domains.

Research work


Picard hyperbolicity of manifolds admitting nilpotent harmonic bundles, with Y. Deng, 2021 preprint.

Hyperbolicity and specialness of symmetric powers, with F. Campana et E. Rousseau, 2020 preprint, accepted in J. Éc. polytech. Math.

Generalized algebraic Morse inequalities and jet differentials, 2019 preprint.

On subvarieties of singular quotients of bounded domains, with S. Diverio and H. Guenancia, 2019 preprint, to appear in J. London. Math. Soc.

Subvarieties of quotients of bounded symmetric domains, 2018 preprint, accepted in Math. Ann.

Hyperbolicity of singular spaces, with E. Rousseau and B. Taji, J. Éc. polytech. Math, Tome 6 (2019), pp. 1-18..

Jet differentials on toroidal compactifications of ball quotients, Ann. Inst. Fourier, Tome 70 (2020), pp. 2331-2359.

Hyperbolicity of varieties supporting a variation of Hodge structure, with Y. Brunebarbe, IMRN, Volume 2020, Issue 6 (2020), pp. 1601-1609.

Symmetric differentials on complex hyperbolic manifolds with cusps, J. Differ. Geom, Vol. 118, No. 3 (2021), pp. 373-398.


Annex to the article "A characterization of complex quasi-projective manifolds uniformized by unit balls", by Y. Deng (2020, written with Y. Deng.)

PhD Thesis

I defended my PhD thesis in May 2018, on the subject Hyperbolicité complexe et quotients de domaines symétriques bornés, under the supervision of Erwan Rousseau.

The manuscript of my thesis is available here.